# SDR 6370103

- Difficulty date: March 11, 2003
- Submitted: June 25, 2003
- Operation: Air carrier
- Aircraft: N509QS
- Make and model: Gulstm GULFSTREAMGV
- Aircraft serial: 637
- Engine: Rroyce BR700710A110
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor Wheel
- Part number: BRR20791
- Part serial: CTDK7185
- Condition: Cracked
- Location: Rt Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DISCOVERED DURING SCHEDULED MAINTENANCE.  RT ENGINE FAN DISK FOUND CRACKED WHILE PERFORMING SCHEDULED NON DISTRUCTIVE TESTING IAW AD AND MFG SB.  FAN DISK PN BRR20791, SN CTDK 7185 ENGINE TYPE BR700-710A1-10, SN 11386.  REMOVED LP FAN MODULE 31, PN M31-113, SN 31101204, TSN 1374.2 CSN 589.  INSTALLED LP FAN MODULE 31, PN M31-113, SN 31101175, TSN 878.9, CSN 395.  CRACKED MEASURED APPROXIMETLY ONE QUARTER INCH IN LENGTH.
